Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pump beside anal region, feel painful when drinking sugary drinks. What is the solution?

hello doctor,am 32 years of age from Nigeria,i have this pump beside my anus for some years now and its really disturbing me...And also anytime i drink any sugary drinks like-Coca-cola,pepsi,juice and others i get this purse like substance coming out of the pump and i also feel a sensational pain during this time....And i noticed that anytime i drink any herbal drink is stops,but the pump still remains there except that i don t feel any pain or purse coming out of it.Please what is this called and whats the solution? my email is : YYYY@YYYY
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM,
From your history it seems that you might be having Fistula-in-ano.
Consult surgeon and get examined.
You might require surgery if fistula is there.
Avoid constipation, take diet containing more fiber.
Take plenty of water.
ok and bye.
Answered: Thu, 14 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor